# SDR RRXA000085

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap
- Condition: Cracked
- Location: Ws 358
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK, LWR AFT CAP CRACKED XRS 358 NR 1 MAIN TANK.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM..  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.
